Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pulsating pain due to police OC - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :  
how can i help u?
User :   I was sprayed with police OC (Oleoresin Capsicum) spray as a part of police academy training last Friday, 11/20. Since I was sprayed I've had an intense headache that feels like it is throbbing or pulsating since on the back right side of my head. Until today, it felt like it was getting better, but now it is non-stop and even worse than before. This is the worst headache I've ever had.
User :   Do you know why this might have happened and what I can do to help it? The instructors said it is not a symptom of the OC spray
User :   I've taken tylenol, advil, and tried sleeping
Doctor :  
Doctor :  
let me read this
Doctor :  
are u there?

Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor